IDEAS home Printed from https://ideas.repec.org/a/eee/econom/v7y1978i2p259-261.html
   My bibliography  Save this article

A note on the estimation of seemingly unrelated regression systems

Author

Listed:
  • Schmidt, Peter

Abstract

No abstract is available for this item.

Suggested Citation

  • Schmidt, Peter, 1978. "A note on the estimation of seemingly unrelated regression systems," Journal of Econometrics, Elsevier, vol. 7(2), pages 259-261, June.
  • Handle: RePEc:eee:econom:v:7:y:1978:i:2:p:259-261
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/0304-4076(78)90073-8
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Hatanaka, Michio, 1974. "An efficient two-step estimator for the dynamic adjustment model with autoregressive errors," Journal of Econometrics, Elsevier, vol. 2(3), pages 199-220, September.
    2. Palm, Franz, 1977. "On univariate time series methods and simultaneous equation econometric models," Journal of Econometrics, Elsevier, vol. 5(3), pages 379-388, May.
    3. Nelson, Charles R., 1976. "Gains in efficiency from joint estimation of systems of autoregressive-moving average processes," Journal of Econometrics, Elsevier, vol. 4(4), pages 331-348, November.
    4. M. H. Pesaran, 1973. "Exact Maximum Likelihood Estimation of a Regression Equation with a First-Order Moving-Average Error," Review of Economic Studies, Oxford University Press, vol. 40(4), pages 529-535.
    5. Aigner, Dennis J, 1971. "A Compendium on Estimation of the Autoregressive-Moving Average Model from Time Series Data," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 12(3), pages 348-371, October.
    6. Ansley, Craig F. & Spivey, W. Allen & Wrobleski, William J., 1977. "On the structure of moving average processes," Journal of Econometrics, Elsevier, vol. 6(1), pages 121-134, July.
    7. Amemiya, Takeshi, 1973. "Generalized Least Squares with an Estimated Autocovariance Matrix," Econometrica, Econometric Society, vol. 41(4), pages 723-732, July.
    8. Hatanaka, Michio, 1975. "On the Global Identification of the Dynamic Simultaneous Equations Model with Stationary Disturbances," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 16(3), pages 545-554, October.
    9. Gregory Chow & Ray C. Fair, 1973. "Maximum Likelihood Estimation of Linear Equation Systems with Auto-Regressive Residuals," NBER Chapters,in: Annals of Economic and Social Measurement, Volume 2, number 1, pages 17-28 National Bureau of Economic Research, Inc.
    10. Shiller, Robert J, 1973. "A Distributed Lag Estimator Derived from Smoothness Priors," Econometrica, Econometric Society, vol. 41(4), pages 775-788, July.
    11. Hatanaka, Michio, 1976. "Several efficient two-step estimators for the dynamic simultaneous equations model with autoregressive disturbances," Journal of Econometrics, Elsevier, vol. 4(2), pages 189-204, May.
    12. Swamy, Paravastu A. V. B. & Rappoport, Paul N., 1978. "Relative efficiencies of some simple Bayes estimators of coefficients in a dynamic equation with serially correlated errors - II," Journal of Econometrics, Elsevier, vol. 7(2), pages 245-258, June.
    13. Kent D. Wall, 1976. "FIML Estimation of Rational Distributed Lag Structural Form Models," NBER Chapters,in: Annals of Economic and Social Measurement, Volume 5, number 1, pages 53-63 National Bureau of Economic Research, Inc.
    14. Dhrymes, Phoebus J & Taylor, John B, 1976. "On an Efficient Two-Step Estimator for Dynamic Simultaneous Equations Models with Autoregressive Errors," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 17(2), pages 362-376, June.
    15. Nicholls, D F & Pagan, Adrian R & Terrell, R D, 1975. "The Estimation and Use of Models with Moving Average Disturbance Terms: A Survey," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 16(1), pages 113-134, February.
    16. Hannan, E J & Terrell, R D, 1973. "Multiple Equation Systems with Stationary Errors," Econometrica, Econometric Society, vol. 41(2), pages 299-320, March.
    17. Hannan, E J, 1971. "The Identification Problem for Multiple Equation Systems with Moving Average Errors," Econometrica, Econometric Society, vol. 39(5), pages 751-765, September.
    18. Hendry, David F., 1976. "The structure of simultaneous equations estimators," Journal of Econometrics, Elsevier, vol. 4(1), pages 51-88, February.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Hailong Qian & Heather L. Bednarek, 2015. "Partial efficient estimation of SUR models," Economics Bulletin, AccessEcon, vol. 35(1), pages 338-348.
    2. Kontoghiorghes, E. J. & Clarke, M. R. B., 1995. "An alternative approach for the numerical solution of seemingly unrelated regression equations models," Computational Statistics & Data Analysis, Elsevier, vol. 19(4), pages 369-377, April.
    3. Alvin J. Silk & Ernst R. Berndt, 2003. "Scale and Scope Economies in the Global Advertising and Marketing Services Business," NBER Working Papers 9965, National Bureau of Economic Research, Inc.
    4. Heather L. Bednarek & Hailong Qian, 2016. "The optimality of non-optimal GMM estimation of parameters of interest and the partial asymptotic efficiency of 2SLS estimation," Economics Bulletin, AccessEcon, vol. 36(3), pages 1636-1649.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:econom:v:7:y:1978:i:2:p:259-261. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/jeconom .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.